EconPapers    
Economics at your fingertips  
 

Bayesian Variants of Some Classical Semiparametric Regression Techniques

Gary Koop and D. Poirier

Working Papers from California Irvine - School of Social Sciences

Abstract: This paper develops new Bayesian methods for semiparametric inference in the partial linear Normal regression model. These methodes draw solely on teh Normal linear regression model with natural conjugate prior. Hence, analytical finite sample results are available which do not suffer form problems of theoretical and computational complexity which plague the existing literature.

Keywords: MODELS; TESTS; MATHEMATICAL ANALYSIS (search for similar items in EconPapers)
JEL-codes: C11 C14 (search for similar items in EconPapers)
Pages: 30 pages
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Bayesian variants of some classical semiparametric regression techniques (2004) Downloads
Working Paper: Bayesian Variants of Some classical Semiparametric Regression Techniques (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:calirv:00-01-22

Access Statistics for this paper

More papers in Working Papers from California Irvine - School of Social Sciences UNIVERSITY OF CALIFORNIA IRVINE, SCHOOL OF SOCIAL SCIENCES, IRVINECALIFORNIA 91717 U.S.A..
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:calirv:00-01-22